# SDR ABXA010272

- Difficulty date: May 31, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 54,847 hours, 24,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Bent
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN CREW ENTRY DOOR FROM INSIDE AIRCRAFT AFTER LANDING.  FOUND BENT SEAL RETAINER AND DOOR JAMB.  STRAIGHTENED RETAINER AS REQUIRED.  DOOR OPS CHECKED GOOD WITH AIRCRAFT PRESSURIZED IAW DC8 MM 52-11-01.
